DISCUSSION of "Analytical solutions of a routing problem for storm water in a detention basin"


Cimen M.

HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES, vol.49, no.2, pp.335-336, 2004 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 49 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1623/hysj.49.2.335.34839
  • Title of Journal : HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES
  • Page Numbers: pp.335-336